# SDR CALA2014021090325

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 73,857 hours, 13,132 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1F EMERGENCY PATH LIGHT INOPERATIVE & DETACHED.  SEAT 1F AFT PATH ILLUMINATED LIGHT INOPERATIVE, SEAT MOUNTED WHITE PATH ILLUMINATED LIGHT.  REPLACED EMERGENCY EXIT LIGHT STRIP, OPERATIONS C CHECKED OK.
